Graded subalgebras of affine Kac-Moody algebras

Y. Barnea*, A. Shalev, E. I. Zelmanov

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


We determine the maximal graded subalgebras of affine Kac-Moody algebras. We also show that the maximal graded subalgebras of loop algebras are essentially loop algebras.

Original languageAmerican English
Pages (from-to)321-334
Number of pages14
JournalIsrael Journal of Mathematics
StatePublished - 1998


Dive into the research topics of 'Graded subalgebras of affine Kac-Moody algebras'. Together they form a unique fingerprint.

Cite this